Jump to content
CrazyBoards.org

Up, down. Up, down. UP! DOWN!


Recommended Posts

I really think I need to talk to my gdoc or get a referral to a psychatrist.

My bipolar is really all over the place lately.

I can't even afford my normal medicine.

 I just lost my adderrall...the first day after I got it.

I know it's in my room somewhere but have no motivation to search for it. (and I've teared apart most of my room and am fearing my roommates stole it, like my last bunch of roommates)

 

I'm ready to cry because right now I'm depressed. I'm on my period and don't even have $1 to buy a generic bottle of pain-killer at Wal-Mart. I am going to look in the database for the local 211 tomorrow and see if they have any free clinics.

 

I don't know what to do if I can't find my adderrall. Any ideas on coping until that point? (I am already looking, searching in a gridlock.)

 

I feel lost, and worried. My brain really wants to isolate, and I don't. Thursday night I was an idiot and probably triggered my hypomania, by drinking a bottle of diet dr pepper at midnight. I stayed up alll night with a 30 minute sleep, stayed up most of the day on Fri, slept mid-day, slept all night, stayed awake all day today.

 

I can't even afford my trazidone until Monday.

 

This is gonna be one hell of a ride...and I feel lost. 

 

Help?

 

ETA - edited in the upped doses on my thread. Still the same meds but doses were upped. 

Edited by writeandshiny
Link to comment
Share on other sites

You're bipolar and you are on stimulants and two antidepressants without a mood stabilizer?

It's no wonder you are feeling manic. How long have you been like this without a mood stabilizer? Adderal alone makes me sky high, I can't imagine being on it and two antidepressants!

Ymmv of course. But people with bipolar almost always need mood stabilizers and not just AD's.

I can't believe your gdoc would be so irresponsible. He/she should know about mood stabilizers for bipolar! Especially if you, the patient, are manic.

I would run (not walk) to a good pdoc to get properly evaluated and properly medicated if I were you. Have you ever seen a pdoc before? Or just your gdoc? Who diagnosed the bipolar?

Link to comment
Share on other sites

Do you have any symptoms like sweating, heat intolerance, nervousness, irritability, increased sensitivity to stimulant drugs or weight loss? I just ask cause hyperthyroidism can cause hypomania-like symptoms, and mood swings. 

 

Definitely get yourself to a doctor, and maybe ask if you can have your thyroid checked as well. 

Link to comment
Share on other sites

I was diagnosed by a pdoc in a community clinic. He seemed to know his stuff.

 

I agree that you need to get on a stabiliser. I don't know why you aren't on one already, given you've been diagnosed with BP. Lithium is very cheap, in case you're worried about cost.

Link to comment
Share on other sites

Do you have any symptoms like sweating, heat intolerance, nervousness, irritability, increased sensitivity to stimulant drugs or weight loss? I just ask cause hyperthyroidism can cause hypomania-like symptoms, and mood swings. 

 

Definitely get yourself to a doctor, and maybe ask if you can have your thyroid checked as well. 

 

no.

 

really can't afford the doctor. dammit.  like, i have $0.00 till next payday.

 

i'll see about community clinics in my area.

 

i'm seriously considering a total med rehaul. i know i need to talk to the doctor about this, but i'm so tempted to dump adderrall together, just because of how much hassle it is to replace it. but idk.

 

ugh. 

.........so, i guess the general consenses is, talk to an  actual pdoc asap even though i can't afford one.

Link to comment
Share on other sites

GREAT idea. I'll do that.

 

Does it seem like my current gdoc may be ignoring my bipolar DX to anyone else?

 

actually, can anyone even answer that within the scope of the boards? if not, sorry.

 

i just, ugh. i'm not really sure where to go from here.

 

how should i survive until my next pdoc appt?

Link to comment
Share on other sites

Idk if she is really is ignoring you ... IMO she might just not really know what to do/what meds to prescribe/etc to someone with bipolar.

 

Until your next pdoc appt, we're always here at CB.  I don't go to chat but have heard it is a great place to be, even to just pass time.  I'm sorry I don't have any other ideas ... if I think of any I'll post them.  Hang in there!

Link to comment
Share on other sites

Adderall is a powerful stimulant.  Self medicating is never the healthiest thing to do but maybe try a couple strong cups of coffee to tide you over.  Maybe you can monitor how you are doing for the first 12 to 24 hour period.  Stay on the boards for support.  If you are still struggling and feel like you need emergency medical attention after 24 hours, go to a community health clinic or ER and have them treat you.  Hope this helps.

Link to comment
Share on other sites

I guess your doc either doesn't give much credence to your BP dx or they don't have a good understanding of treatment guidelines. 

 

I doubt any GP who has a good understanding of BP would prescribe stims and ADs with no MS. 

 

Most GPs I've dealt with would never want to get their hands that dirty. It's specialist territory.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...